首页 | 本学科首页   官方微博 | 高级检索  
     检索      

四阶微分差分方程的非线性边值问题的存在性
引用本文:王国灿.四阶微分差分方程的非线性边值问题的存在性[J].大连铁道学院学报,2010(2):85-88.
作者姓名:王国灿
作者单位:大连交通大学理学院;
摘    要:利用微分不等式技巧研究了某一类四阶微分差分方程的非线性边值问题,在上下解存在的条件下,得到了解的存在性定理.结果表明:这种技巧为其它边值问题的研究提出了崭新的思路.

关 键 词:四阶微分差分方程  非线性边值问题  微分不等式

Existence of Solutions for Nonlinear Boundary Value Problems of Fourth Order Differential-Difference Equation
WANG Guo-can.Existence of Solutions for Nonlinear Boundary Value Problems of Fourth Order Differential-Difference Equation[J].Journal of Dalian Railway Institute,2010(2):85-88.
Authors:WANG Guo-can
Institution:WANG Guo-can(School of Mathematics , Physics,Dalian Jiaotong University,Dalian 116028,China)
Abstract:Nonlinear boundary value problems of fourth-order differential-difference equation is studied by means of differential inequality theories.Based on suit condition,the existence of solutions was established.The result shows that it is seems new to apply these technique to solve other boundary value problems.
Keywords:fourth order differential-difference equation  nonlinear boundary value problem  differential inequality  
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号